# SDR 97FDEA00389

- Difficulty date: July 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N143FE
- Make and model: Boeing 727-21C
- Aircraft serial: 19136
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Part number: 651841520
- Condition: Cracked
- Location: Bs 294.5-302
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN RT MID NOSE CHORD BS 302 TO BS 294.5, RBL 16, WL 169.  *S/D*  REMOVED AND REPLACED RT MID NOSE CHORD BS 294.5 TO BS 350, RBL 16, WL 169 IAW FED-EX DR6 65-18415.
